# SDR 04FDEA01336

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Dampener
- Part number: ADG7010507
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO DOOR COUNTER BALANCE DAMPENER IS CORRODED.  REMOVED AND REPLACED COUNTER BALANCE DAMPENER IAW MM 52-31-07-2 AT MAE.
